Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Apr 1, 2016, 3:09 AM CDT for Zavala County, Texas. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2016, 3:09 AM CDT (08:09 UTC)
- Expired
- Apr 1, 2016, 3:45 AM CDT
- In force
- 36 min
- Issued by
- NWS Austin/San Antonio, TX
County Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 62 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 3:40 AM CDT | TSTM WND DMG | 3 Nnw Crystal City, TX | DELAYED REPORT...SEVERAL POWER POLES BLOWN DOWN ON HWY 83. TIME ESTIMATED FROM RADAR. |
| Apr 1, 3:45 AM CDT | TSTM WND DMG | 8 W Loma Vista, TX | DELAYED REPORT...SEVERAL OUTBUILDINGS WERE DAMAGED BY THUNDERSTORM WINDS. |
| Apr 1, 3:45 AM CDT | TSTM WND DMG | 8 W Loma Vista, TX | DELAYED REPORT...SEVERAL OUTBUILDINGS WERE DAMAGED BY THUNDERSTORM WINDS. TIME ESTIMATED WITH RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 8.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3768 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
207 WWUS84 KEWX 010809 SPSEWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 309 AM CDT FRI APR 1 2016 TXZ218-010845- ZAVALA TX- 309 AM CDT FRI APR 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA COUNTY UNTIL 345 AM CDT... AT 309 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COMETA...OR 12 MILES WEST OF CRYSTAL CITY...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRYSTAL CITY AND LAS COLONIAS. LAT...LON 2865 10011 2878 10011 2903 9999 2874 9967 TIME...MOT...LOC 0809Z 219DEG 27KT 2874 10002 $$ CP
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 1, 12:38 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 1, 12:38 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1238 AM CDT FRI APR 1 2016 .AVIATION... UPWARD FORCING IS INCREASING ACROSS SOUTH CENTRAL TEXAS WITH SHRA DEVELOPING ACROSS THE HILL COUNTRY TO ALONG THE ESCARPMENT AND SHRA/TSRA FROM THE RIO GRANDE TO THE I-35 CORRIDOR SOUTH OF KPEZ. CURRENTLY...ARW/NMM HI-RES MODELS SHOW THIS PATTERN THE BEST. HAVE GONE WITH VCSH AT THE TAF SITES AS SHRA WILL BE INTERMITTENT THRU AROUND 00Z OR SO. WILL MONITOR RADAR TRENDS FOR PREVAILING SHRA AND ANY TSRA WITH TSRA CHANCES LOW AT THE TAF SITES. SHRA/TSRA RAPIDLY END EARLY FRIDAY EVENING. VFR SKIES WILL PREVAIL WITH CIGS BKN-OVC035-060 DEVELOPING OVERNIGHT AND CONTINUING THROUGH FRIDAY EVENING. SOME MVFR/IFR LEVEL CLOUDS MAY DEVELOP AS SHRA/TSRA MOISTEN THE AIRMASS. HOWEVER...CHANCES OF IFR/MVFR CIGS ARE LOW AT THE TAF SITES AS REINFORCEMENT OF THE DRIER LOWER LEVELS MOVES INTO OUR AREA ON FRIDAY. CLOUDS DISSIPATE FRIDAY NIGHT. SURFACE HIGH BUILDS INTO OUR AREA. N TO NE WINDS 5 TO 12 KTS INCREASE TO 15 TO 24 KTS FRIDAY LATE MORNING THROUGH EVENING. GUSTS TO 32 KTS ARE POSSIBLE. && .PREV DISCUSSION... /ISSUED 925 PM CDT THU MAR 31 2016/ EVENING UPDATE... ELEVATED SHOWERS ARE BEGINNING TO DEVELOP IN THE RIO GRANDE VALLEY AREA AND A COUPLE LIGHTNING STRIKES HAVE ALSO BEEN DETECTED WITHIN THIS ACTIVITY. HI-RES MODELS CONTINUE TO ADVERTISE PRECIP DEVELOPMENT AROUND THE 05-06Z TIME FRAME ANYWHERE FROM DEL RIO TO LAREDO AND MOVING NORTHEAST QUICKLY. 00Z KDRT SOUNDINGS SHOWS APPRECIABLE ELEVATED CAPE AND 7+ DEG C/KM LAPSE RATES ABOVE 850 MB. WITH THE UPPER LEVEL SHORTWAVE COMING ACROSS THE RIO GRANDE SOON PROVIDING PLENTY OF UPPER LEVEL LIFTING OVERNIGHT...SHOULD SEE INCREASING PRECIP COVERAGE OVERNIGHT WITH SOME OCCASIONAL LIGHTNING STRIKES POSSIBLE. WENT AHEAD AND RAISED POPS A BIT AND INCLUDED THUNDER POSSIBILITIES INTO THE WX GRID AFTER 06Z AS A RESULT. PREV DISCUSSION... /ISSUED 657 PM CDT THU MAR 31 2016/ AVIATION... /00Z TAFS/ CLEAR SKIES AND A SLOWLY INCREASING NE BREEZE WILL LAST THROUGH AROUND 06Z. A COMPACT SHORTWAVE WILL MOVE THROUGH THE BASE OF THE BROADER TROUGH AND OVER TX OVERNIGHT...BRINGING A QUICK RETURN TO CLOUDY SKIES AND GOOD RAIN CHANCES. MODELS SUGGEST ENOUGH DYNAMICS FOR SOME ISOLATED STORMS...BUT COVERAGE IS EXPECTED TO BE MINIMAL. AREAS OF ELEVATED SHOWERS WILL GRADUALLY LOWER CIGS BY DAYBREAK...BUT WILL HOLD OFF HAVING CIGS TO REACH MVFR LEVELS UNTIL AROUND NOON. WINDS ALREADY FROM THE N/NE WILL GET A BOOST FROM ANOTHER COLD FRONT AROUND MIDDAY AS THE DISTURBANCE CROSSES TX. THE BREEZY CONDITIONS SHOULD LAST WELL INTO FRIDAY EVENING. PREV DISCUSSION... /ISSUED 300 PM CDT THU MAR 31 2016/ SHORT TERM (TONIGHT THROUGH FRIDAY)... MAIN HIGHLIGHTS THROUGH TOMORROW WILL BE THE INCREASING CLOUDS TONIGHT WHILE RAIN CHANCES INCREASE INTO THE 20-40% ACROSS THE REGION OVERNIGHT THROUGH EARLY AFTERNOON FRIDAY. A FEW RUMBLES OF THUNDER CAN NOT BE RULED OUT AS WELL. COOLER TEMPERATURES ARE EXPECTED WITH THE DRIER AIR IN PLACE. THE SHALLOW COLD FRONT PUSHED THROUGH THE REGION THIS MORNING AND HAS HELPED USHER IN MUCH LOWER DEWPOINTS ON THE NORTH WIND FETCH. WITH THE ACTUAL COLD AIR ALOFT LAGGING SUBSTANTIALLY BEHIND THE SURFACE FRONT, THE DRY AIR AND LATE MARCH SUN HAVE ALLOWED FOR TEMPERATURES TO CLIMB INTO THE UPPER 70S AND LOW TO MID 80S. A HIGHER RATE OF COOLING WILL OCCUR THIS EVENING GIVEN THE INITIAL CLEAR SKIES AND LOWER DEWPOINTS. HOWEVER, A TRANSITION TO MORE CLOUDS AND POCKETS OF SHOWERS WILL OCCUR AFTER 4AM STARTING OUT ACROSS THE RIO GRANDE AND EDWARDS PLATEAU THEN EXPANDING EAST THROUGH THE MORNING HOURS FRIDAY. WATER VAPOR/RAP ANALYSIS DEPICT A LAGGING TROUGH OVER NORTH MEXICO/SOUTH AZ THAT WILL SHIFT OVER WEST AND THEN NORTH TEXAS TOMORROW. AS QG LIFT INCREASES AND WEAK ISENTROPIC UPGLIDE OCCURS IN ASSOCIATION WITH THIS FEATURE AND THE JET STREAK OVER TEXAS, RAIN SHOWERS AND EVEN A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP. THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THE THERMODYNAMIC ENVIRONMENT WHEREAS THE NAM SUGGESTS A MORE UNSTABLE ELEVATED LAYER POTENTIALLY EXISTING. IF GREATER AMOUNTS OF 800-700MB MOISTURE ARE ABLE TO MAKE A QUICK RETURN BACK NORTH...THIS COULD ACT TO DESTABILIZE THE MID LEVELS MORE AND ALLOW FOR GREATER THUNDERSTORM COVERAGE. GIVEN THE POOR EVOLUTION OF THE NAM SOUNDINGS YESTERDAY WITH THE GFS DEPICTING THE CAP MORE PROPERLY, WILL SIDE WITH THE LOWER AMOUNT OF THUNDERSTORMS FOR NOW IN THE GFS/EC CAMP. HAVE STILL PLACED SLIGHT CHANCE TSTORM WORDING IN THE FORECAST BUT HAVE SHOWERS AS THE PRIMARY WEATHER GROUP. THE TROUGH WILL PIVOT NORTH OF THE REGION THROUGH THE DAY FRIDAY WHEN A REINFORCING SURGE OF LOW TO MID LEVEL DRIER AIR SHIFTS SOUTH. AS THIS OCCURS, THE RAIN CHANCES WILL DECREASE THROUGH THE AFTERNOON AND END BY THE EVENING. LONG TERM (SATURDAY THROUGH THURSDAY)... TEMPERATURES WILL INITIALLY BE BELOW NORMAL SATURDAY WITH A WARM UP EXPECTED LATE WEEKEND INTO NEXT WEEK. A STRONG COLD FRONT SHOULD APPROACH THE REGION LATE WEDNESDAY OR THURSDAY BUT OVERALL SET-UP DOES NOT LOOK TO BRING MUCH RAIN. A DRY FORECAST IS CURRENTLY IN PLACE SATURDAY THROUGH NEXT THURSDAY. SATURDAY MORNING WILL BE ONE OF THE COOLER MORNINGS IN SOME TIME AS LOWS SHOULD DROP INTO THE MID TO UPPER 30S ACROSS THE HILL COUNTRY WITH LOW AND MID 40S ELSEWHERE. A GRADUAL WARM UP TO NEAR AND THEN ABOVE NORMAL IS EXPECTED SUNDAY THROUGH WEDNESDAY AS A MID-LVL RIDGE BUILDS OVER THE REGION. BY WEDNESDAY, A STRONGER TROUGH IS MODELED TO DROP ACROSS THE WRN CONUS INTO THE CENTRAL PLAINS AND HELP BRING A COLD FRONT INTO THE REGION. TIMING OF THE FRONT IS DIFFICULT TO PINPOINT AT THIS TIME WITH GFS MORE PROGRESSIVE AND EC A BIT SLOWER BY ABOUT 12-18 HOURS. CURRENT PROGNOSIS ON EFFECTIVE LOW-LVL MOISTURE RETURN TO RESULT IN UNSTABLE CONDITIONS APPEARS POOR WITH BOTH MODELS (REGARDLESS OF TIMING) NOT INDICATING MUCH QPF WITH THE FRONTAL PASSAGE. AS SUCH, HAVE KEPT THE LONG RANGE FORECAST DRY FOR NOW UNTIL GREATER MOISTURE DEPTH AND MAGNITUDE POTENTIALLY IMPROVE, IF THEY DO AT ALL. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 45 72 47 76 52 / 10 0 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 42 72 41 75 47 / 10 0 0 0 0 NEW BRAUNFELS MUNI AIRPORT 44 72 43 77 47 / 10 0 0 0 0 BURNET MUNI AIRPORT 41 70 44 75 51 / 10 0 0 0 0 DEL RIO INTL AIRPORT 45 72 48 78 52 / 10 0 0 0 0 GEORGETOWN MUNI AIRPORT 41 71 42 75 49 / 10 0 0 0 0 HONDO MUNI AIRPORT 41 72 42 76 46 / - 0 0 0 0 SAN MARCOS MUNI AIRPORT 44 71 43 75 49 / 10 0 0 0 0 LA GRANGE - FAYETTE REGIONAL 45 71 44 75 49 / 20 0 0 0 0 SAN ANTONIO INTL AIRPORT 45 72 45 76 50 / 10 0 0 0 0 STINSON MUNI AIRPORT 47 73 46 77 49 / 10 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17
Hazardous weather outlook, Apr 1, 2:15 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 215 AM CDT FRI APR 1 2016 TXZ171>173-183>194-202>209-217>225-228-011100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 215 AM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED OVERNIGHT. LARGE HAIL IS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. ISOLATED STRONG STORMS ARE EXPECTED FRIDAY MORNING. HAIL IS THE MAIN THREAT OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 1, 2:40 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 240 AM CDT FRI APR 1 2016 TXZ184-010800- EDWARDS TX- 240 AM CDT FRI APR 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EDWARDS COUNTY UNTIL 300 AM CDT... AT 240 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF TELEGRAPH...OR 21 MILES SOUTHWEST OF JUNCTION...MOVING NORTHEAST AT 50 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... US-377 NEAR THE KIMBLE-EDWARDS COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3013 9986 3016 10004 3029 10006 3029 9976 TIME...MOT...LOC 0740Z 207DEG 44KT 3022 9993 CP
Local storm report, Apr 1, 2:46 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 AM CDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 AM HAIL 3 W HUNT 30.07N 99.38W
04/01/2016 M0.25 INCH KERR TX TRAINED SPOTTER
PEA SIZE HAIL AT THE WAGON WHEEL CROSSING ON THE
GUADALUPE ALONG FM 1340
&&
EVENT NUMBER EWX1600112
CPSpecial weather statement, Apr 1, 2:48 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 248 AM CDT FRI APR 1 2016 TXZ183-202-010815- VAL VERDE TX-KINNEY TX- 248 AM CDT FRI APR 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND NORTHWESTERN KINNEY COUNTIES UNTIL 315 AM CDT... AT 248 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER VAL VERDE PARK...OR NEAR DEL RIO...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEL RIO...LAUGHLIN AFB AND VAL VERDE PARK. LAT...LON 2931 10077 2939 10095 2967 10081 2952 10052 TIME...MOT...LOC 0748Z 218DEG 27KT 2942 10082 CP
Special weather statement, Apr 1, 2:51 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 251 AM CDT FRI APR 1 2016 TXZ184>187-010845- BANDERA TX-REAL TX-EDWARDS TX-KERR TX- 251 AM CDT FRI APR 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KERR...EASTERN EDWARDS...NORTHWESTERN BANDERA AND REAL COUNTIES UNTIL 345 AM CDT... AT 251 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BARKSDALE TO NEAR TUFF TO 6 MILES WEST OF VANDERPOOL...AND MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LEAKEY...VANDERPOOL...HUNT...INGRAM...CAMP WOOD...WALTONIA...KERR WILDLIFE MANAGEMENT AREA...VANCE...LOST MAPLES STATE PARK...TUFF...BARKSDALE AND PRADE RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3013 9921 2964 9948 2963 10030 3017 9999 TIME...MOT...LOC 0751Z 235DEG 42KT 2968 10011 2981 9979 2972 9965 CP
Special weather statement, Apr 1, 2:58 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 258 AM CDT FRI APR 1 2016 TXZ188-010830- GILLESPIE TX- 258 AM CDT FRI APR 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILLESPIE COUNTY UNTIL 330 AM CDT... AT 258 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TIVYDALE...OR 11 MILES WEST OF FREDERICKSBURG...MOVING EAST AT 50 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FREDERICKSBURG...STONEWALL...BLUMENTHAL...CAIN CITY...LBJ STATE PARK... ROCKY HILL...ECKERT...TIVYDALE...CRABAPPLE AND HARPER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3014 9911 3027 9920 3050 9878 3021 9859 TIME...MOT...LOC 0758Z 249DEG 44KT 3022 9905 CP
Special weather statement, Apr 1, 3:09 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 309 AM CDT FRI APR 1 2016 TXZ218-010845- ZAVALA TX- 309 AM CDT FRI APR 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA COUNTY UNTIL 345 AM CDT... AT 309 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COMETA...OR 12 MILES WEST OF CRYSTAL CITY...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRYSTAL CITY AND LAS COLONIAS. LAT...LON 2865 10011 2878 10011 2903 9999 2874 9967 TIME...MOT...LOC 0809Z 219DEG 27KT 2874 10002 CP
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 1:34 AM CDT | Special Weather Statement | EWX | Kinney | 26 min |
| Apr 1, 1:40 AM CDT | Special Weather Statement | EWX | Real | 35 min |
| Apr 1, 1:45 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 60 min |
| Apr 1, 2:10 AM CDT | Special Weather Statement | EWX | Kerr | 35 min |
| Apr 1, 2:40 AM CDT | Special Weather Statement | EWX | Kimble | 20 min |
| Apr 1, 2:48 AM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| Apr 1, 2:51 AM CDT | Special Weather Statement | EWX | Kerr, Real | 54 min |
| Apr 1, 2:58 AM CDT | Special Weather Statement | EWX | Gillespie | 32 min |
| Apr 1, 3:19 AM CDT | Special Weather Statement | EWX | Edwards | 26 min |
| Apr 1, 3:20 AM CDT | Special Weather Statement | EWX | Kinney | 25 min |
| Apr 1, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Zavala | 48 min |
| Apr 1, 3:43 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 47 min |
| Apr 1, 3:50 AM CDT | Special Weather Statement | EWX | Kendall | 40 min |
| Apr 1, 4:19 AM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 1, 4:22 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 38 min |
| Apr 1, 4:28 AM CDT | Special Weather Statement | EWX | Real, Uvalde | 47 min |
| Apr 1, 4:31 AM CDT | Special Weather Statement | EWX | Blanco | 44 min |
| Apr 1, 5:02 AM CDT | Special Weather Statement | EWX | Atascosa | 43 min |
| Apr 1, 5:13 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 47 min |
| Apr 1, 5:23 AM CDT | Special Weather Statement | EWX | Williamson | 37 min |
| Apr 1, 5:55 AM CDT | Special Weather Statement | EWX | Wilson | 35 min |
| Apr 1, 5:56 AM CDT | Special Weather Statement | EWX | Williamson | 34 min |
| Apr 1, 6:27 AM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| Apr 1, 7:31 AM CDT | Special Weather Statement | EWX | Kendall | 44 min |
| Apr 1, 8:11 AM CDT | Special Weather Statement | EWX | Comal | 49 min |
| Apr 1, 8:59 AM CDT | Special Weather Statement | EWX | Hays, Travis | 46 min |
| Apr 1, 9:47 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 43 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.